# SDR MASA200601246

- Difficulty date: May 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 10,908 hours, 10,204 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: 601R517063
- Part serial: REL197W
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,055 hours, 8,106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7013 CLT.  STABILIZER TRIM CHANNEL  NR 1 INOPERATIVE.  MX REMOVED AND REPLACED THE MACH TRIM CONTROL PANEL AND MCU. SYSTEM OPERATED NORMALLY.
